Open Access
Translator Disclaimer
2012 Existence of Mild Solutions for a Class of Fractional Evolution Equations with Compact Analytic Semigroup
He Yang
Abstr. Appl. Anal. 2012(SI01): 1-15 (2012). DOI: 10.1155/2012/903518

Abstract

This paper deals with the existence of mild solutions for a class of fractional evolution equations with compact analytic semigroup. We prove the existence of mild solutions, assuming that the nonlinear part satisfies some local growth conditions in fractional power spaces. An example is also given to illustrate the applicability of abstract results.

Citation

Download Citation

He Yang. "Existence of Mild Solutions for a Class of Fractional Evolution Equations with Compact Analytic Semigroup." Abstr. Appl. Anal. 2012 (SI01) 1 - 15, 2012. https://doi.org/10.1155/2012/903518

Information

Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1260.34016
MathSciNet: MR2994936
Digital Object Identifier: 10.1155/2012/903518

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.2012 • No. SI01 • 2012
Back to Top